Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 12, NWS Springfield, MO

February 29, 2012Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 29, 2012, 12:05 AM CST for Lawrence County, Missouri. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 29, 2012, 12:05 AM CST (06:05 UTC)
Expired
Feb 29, 2012, 12:30 AM CST
In force
25 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lawrence County, MO

The radar

The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 29, 12:24 AM CSTTSTM WND GST 60Aurora, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 10:30 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
563 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WUUS53 KSGF 290605
SVRSGF
MOC109-290630-
/O.NEW.KSGF.SV.W.0012.120229T0605Z-120229T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1205 AM CST WED FEB 29 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1230 AM CST.

* AT MIDNIGHT CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST
  OF MILLER TO 6 MILES SOUTHWEST OF STOTTS CITY...MOVING EAST AT 80
  MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE AURORA...MARIONVILLE...MILLER...MOUNT
  VERNON...PIERCE CITY AND VERONA.

INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 58 WILL ALSO BE IMPACTED BY
THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3693 9406 3729 9405 3728 9361 3694 9361
      3692 9362
TIME...MOT...LOC 0606Z 269DEG 71KT 3728 9361 3706 9389
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
1 follow-up statement
885 
WWUS53 KSGF 290630
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CST WED FEB 29 2012

MOC109-290641-
/O.EXP.KSGF.SV.W.0012.000000T0000Z-120229T0630Z/
LAWRENCE MO-
1230 AM CST WED FEB 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY HAS EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3693 9406 3729 9405 3728 9361 3694 9361
      3692 9362
TIME...MOT...LOC 0605Z 269DEG 71KT 3728 9363 3706 9391

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 8:52 PM CST, 3 hours 13 minutes earlier.

Area forecast discussion, Feb 28, 8:52 PM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CST TUE FEB 28 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 845 PM CST TUE FEB 28 2012/

A NEARLY SOLID LINE OF STRONG TO SEVERE CONVECTION HAD EVOLVED
FROM CENTRAL KANSAS INTO NORTH CENTRAL OKLAHOMA AT MID EVENING
WHERE A PACIFIC COLD FRONT HAD CAUGHT UP WITH THE DRY LINE.

EXPECT THESE STORMS TO CONTINUE TO CONGEAL INTO A SQUALL LINE AND
SURGE RAPIDLY EAST ACROSS EASTERN KANSAS THE NEXT FEW HOURS THEN
ACROSS THE MISSOURI OZARKS OVERNIGHT. CONVECTIVE INHIBITION THAT
IS IN PLACE WILL ERODE WITH TIME AS THE AIR MASS CONTINUES TO
MOISTEN AND DESTABILIZE. THE STRENGTH OF LOW LEVEL SHEAR AND
PROGGED LOW LEVEL CAPE WILL BE SUPPORTIVE OF A FEW MESO-VORTICIES
AND BRIEF SPIN UP TORNADOES ALONG THE SQUALL LINE. HOWEVER
DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY HAZARD. WILL
HAVE TO ALSO MONITOR FOR A FEW DISCRETE SUPERCELLS AS WELL...BUT
NOT EXPECTING THIS TO BE THE PRIMARY CONVECTIVE MODE.

THESE STORMS WILL REACH EXTREME SOUTHEAST KANSAS AROUND OR A
LITTLE AFTER 11 PM...AND ENTER FAR SOUTHWEST MISSOURI AROUND
MIDNIGHT.

THE POTENTIAL FOR SEVERE WEATHER SHOULD BE CLOSELY MONITORED BEING
THAT THE STORMS WILL BE MOVING RAPIDLY AND OCCURRING DURING THE
OVERNIGHT HOURS.

FOSTER

&&

.DISCUSSION...

AN ACTIVE PERIOD OF CONVECTIVE WEATHER IS EXPECTED ACROSS THE
MISSOURI OZARKS AND SOUTHEASTERN KANSAS THIS EVENING THROUGH THE
OVERNIGHT HOURS. A WARM FRONT THAT IS CURRENTLY LIFTING ACROSS
SOUTHERN MISSOURI AND EASTERN KANSAS IS SPARKING AN AREA OF
SHOWERS AND THUNDERSTORMS ACROSS EASTERN KANSAS AND FAR WESTERN
MISSOURI. ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TO
DEVELOP THIS AFTERNOON ACROSS SOUTHERN MISSOURI ALONG THE
ADVANCING WARM FRONT.

AS THIS FRONT PUSHES NORTHWARD DURING THE AFTERNOON AND EVENING
HOURS...A WARM AND MOIST SURFACE AIR MASS WILL PUSH INTO THE AREA
BEHIND THE WARM FRONT. A COLD FRONT WILL ADVANCE INTO THE AREA
AFTER DARK...PROVIDING AMPLE LIFT FOR CONVECTION IN THE
WARM...MOIST AIRMASS. THIS CONVECTION WILL ADVANCE FROM WEST TO
EAST ACROSS THE AREA DURING THE LATE EVENING AND OVERNIGHT HOURS.
MODEL SOLUTIONS SUGGEST A LIKELIHOOD OF MIXED LAYER CAPE VALUES
RANGING FROM A FEW HUNDRED JOULES TO UPWARDS OF 1000 JOULES.
MUCAPE VALUES ARE EXPECTED TO RANGE FROM 750 JOULES TO UPWARDS OF
1500 JOULES. COUPLING THIS POTENTIAL INSTABILITY WITH EFFECTIVE
BULK SHEAR VALUES OF NEAR 40 KT EXPECTED ACROSS THE
AREA...ORGANIZED SEVERE THUNDERSTORMS WILL BE A SIGNIFICANT
CONCERN. THE PRIMARY STORM MODE IS EXPECTED TO BE LINEAR WITH
STRONG DAMAGING WINDS AND HAIL BEING THE PRIMARY THREATS.
HOWEVER...STRONG LOW LEVEL INSTABILITY COUPLED WITH AVAILABLE WIND
SHEAR WILL SUPPORT THE POTENTIAL FOR EMBEDDED MESOVORTICES AND A
FEW RESULTANT TORNADOES. ANY STORMS THAT CAN FORM OUT AHEAD OF THE
MAIN LINE MAY BE SUPERCELLS...AND MAY THEREFORE BE CAPABLE OF
PRODUCING TORNADOES AND LARGE HAIL. IN SHORT...ALL MODES OF SEVERE
WEATHER ARE POSSIBLE...INCLUDING A FEW TORNADOES.

THE COLD FRONT WILL ADVANCE TO THE EAST QUICKLY...WITH SURFACE
RIDING MOVING INTO THE AREA FOR WEDNESDAY. CLEARING SKIES WILL
ALLOW AMPLE SUNSHINE...PUSHING AFTERNOON HIGH TEMPERATURES INTO
THE 60S...WITH 70S EXPECTED BY THURSDAY. COUPLE THESE INCREASED
TEMPERATURES WITH DRYING CONDITIONS AND GUSTY WINDS...FIRE
WEATHER WILL BE A CONCERN ON WEDNESDAY AND THURSDAY. ANOTHER
SURFACE LOW IS EXPECTED TO FORM TO THE WEST AND PUSH INTO THE
AREA ON FRIDAY...BRINGING ANOTHER CHANCE OF SHOWERS AND
THUNDERSTORMS TO THE AREA. A COLD FRONT WILL PASS THROUGH THE
AREA WITH THIS SYSTEM...COOLING AFTERNOON HIGH TEMPERATURES INTO
THE 50S FOR THE WEEKEND AS HIGH PRESSURE TAKES CONTROL OF OF THE
REGION. THERE MAY BE AN OUTSIDE CHANCE FOR SOME PRECIPITATION ON
SUNDAY WITH A PASSING UPPER LEVEL SHORTWAVE...BUT OTHER THAN THAT
THE HIGH PRESSURE REGIME IS EXPECTED TO PERSIST INTO EARLY NEXT
WEEK.

KARDELL

&&

.AVIATION...

FOR TEH 00Z TAFS...INCREASING LOW LEVEL MOISTURE HAS ALLOWED MVFR
CEILINGS TO STREAM NORTH ACROSS THE OZARKS REGION EARLY THIS
EVENING. THIS IS OCCURRING IN ADVANCE OF A STRONG STORM SYSTEM NOW
OVER CENTRAL KANSAS. AS THIS SYSTEM AND ITS COLD FRONT MOVE
THROUGH THE REGION...LIKELY AROUND AND AFTER 04Z...FLIGHT
CONDITIONS WILL DETERIORATE AS THUNDERSTORMS TRAVERS THE AREA.
WHERE STORMS AFFECT AREA TERMINALS...BRIEF PERIODS OF IFR CAN BE
EXPECTED THOUGH TIMING...DURATION AND IMPACTS ARE CURRENTLY
UNCERTAIN...OTHERWISE CONTINUED MVFR FLIGHT CONDITIONS WILL
PREVAIL. THE SYSTEM IS EXPECTED TO MOVE THROUGH THE REGION FAIRLY
QUICKLY WITH IMPROVING CONDITIONS AND CLEARING OCCURRING AFTER
09/10Z. LOW LEVEL WIND SHEAR IS A CONCERN WITH NEAR 50KTS OF SHEAR
NOTED AT 2KFT.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Feb 28, 11:50 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CST TUE FEB 28 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010600-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1150 PM CST TUE FEB 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA
  INTO THE OVERNIGHT HOURS ALONG AN ADVANCING COLD FRONT. THESE
  STORMS WILL MOVE INTO THE HIGHWAY 65 CORRIDOR BY MIDNIGHT. THE
  STORMS WILL SPREAD ACROSS THE MISSOURI OZARKS DURING THE
  OVERNIGHT HOURS.

  THE PRIMARY RISK WITH THESE THUNDERSTORMS WILL BE DAMAGING
  STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...AND A LIMITED RISK
  FOR BRIEF QUICK SPIN UP TORNADOES EMBEDDED WITHIN THE LINE OF
  STORMS.

  SOUTH TO SOUTHEAST WINDS WILL GUST TO 30 MPH AT TIMES TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  GUSTY WEST TO SOUTHWEST WINDS AND DRY CONDITIONS ARE EXPECTED
  ON WEDNESDAY...RESULTING IN AN ELEVATED FIRE WEATHER RISK.

  THUNDERSTORMS WILL BE POSSIBLE FRIDAY AS THE NEXT STORM
  SYSTEM MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Local storm report, Feb 28, 11:21 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1121 PM CST TUE FEB 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND GST     NEUTRAL                 37.10N 94.79W
02/28/2012  E70 MPH          CHEROKEE           KS   EMERGENCY MNGR

&&

MGRIFFIN
Local storm report, Feb 28, 11:27 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CST TUE FEB 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TORNADO          5 WSW JERICO SPRINGS    37.59N 94.09W
02/28/2012                   BARTON             MO   TRAINED SPOTTER

            TREES DOWN.

&&

JCOLUCCI
Local storm report, Feb 28, 11:29 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1129 PM CST TUE FEB 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     LAMAR                   37.49N 94.28W
02/28/2012                   BARTON             MO   EMERGENCY MNGR

            POSSIBLE DEBRIS PATH WITH STRUCTURE DAMAGE TO HOMES NEAR
            HWY 71 JUST NORTH OF LAMAR

&&

MGRIFFIN
Local storm report, Feb 28, 11:34 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 PM CST TUE FEB 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             GREENFIELD              37.42N 93.84W
02/28/2012  E0.88 INCH       DADE               MO   PUBLIC

&&

JCOLUCCI
Local storm report, Feb 28, 11:44 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 PM CST TUE FEB 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     TSTM WND DMG     ARCOLA                  37.55N 93.87W
02/28/2012                   DADE               MO   EMERGENCY MNGR

            WINDOWS BLOWN OUT AND BARN DESTROYED

&&

MGRIFFIN
Local storm report, Feb 28, 11:51 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 PM CST TUE FEB 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HAIL             BOLIVAR                 37.61N 93.41W
02/28/2012  E1.75 INCH       POLK               MO   PUBLIC

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 10:21 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper54 min
Feb 28, 10:48 PM CSTTornado WarningSGFBarton27 min
Feb 28, 10:59 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon31 min
Feb 28, 11:07 PM CSTTornado WarningSGFBarton, Dade38 min
Feb 28, 11:18 PM CSTTornado WarningSGFBarton, Cedar, Dade, Vernon27 min
Feb 28, 11:29 PM CSTTornado WarningSGFDade, Greene, Polk31 min
Feb 28, 11:33 PM CSTSevere Thunderstorm WarningSGFJasper, Newton42 min
Feb 28, 11:44 PM CSTSevere Thunderstorm WarningSGFCamden, Cedar, Dallas, Hickory, Polk, St. Clair46 min
Feb 28, 11:54 PM CSTTornado WarningSGFDallas, Laclede, Polk, Webster51 min
Feb 28, 11:58 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton32 min
Feb 29, 12:19 AM CSTTornado WarningSGFBarry, McDonald56 min
Feb 29, 12:21 AM CSTSevere Thunderstorm WarningSGFGreene24 min
Feb 29, 12:31 AM CSTTornado WarningSGFLaclede, Phelps, Pulaski44 min
Feb 29, 12:33 AM CSTSpecial Weather StatementSGFCamden, Maries, Miller27 min
Feb 29, 12:35 AM CSTSevere Thunderstorm WarningSGFChristian, Stone40 min
Feb 29, 12:43 AM CSTSevere Thunderstorm WarningSGFWebster, Wright47 min
Feb 29, 12:53 AM CSTSevere Thunderstorm WarningSGFLaclede, Texas, Wright67 min
Feb 29, 12:58 AM CSTTornado WarningSGFStone, Taney47 min
Feb 29, 1:02 AM CSTSevere Thunderstorm WarningSGFDouglas58 min
Feb 29, 1:06 AM CSTTornado WarningSGFDent, Phelps39 min
Feb 29, 1:25 AM CSTSevere Thunderstorm WarningSGFTexas, Wright65 min
Feb 29, 1:33 AM CSTSevere Thunderstorm WarningSGFDent, Shannon, Texas57 min
Feb 29, 1:36 AM CSTTornado WarningSGFOzark54 min
Feb 29, 1:43 AM CSTSevere Thunderstorm WarningSGFDent32 min
Feb 29, 1:51 AM CSTTornado WarningSGFDouglas39 min
Feb 29, 2:06 AM CSTTornado WarningSGFHowell39 min
Feb 29, 2:24 AM CSTTornado WarningSGFOregon, Shannon43 min
Feb 29, 2:26 AM CSTSevere Thunderstorm WarningSGFHowell, Oregon, Ozark64 min
Feb 29, 3:21 AM CSTSevere Thunderstorm WarningSGFHowell17 min
Feb 29, 3:51 AM CSTSevere Thunderstorm WarningSGFOregon28 min
Feb 29, 4:33 AM CSTRed Flag WarningSGFBarton, Jasper, Newton, Vernon13 hr
Feb 29, 3:43 PM CSTFire Weather WatchSGFBarton, Jasper, McDonald, Newton, Vernon12 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.